# SDR GAIA02028OP

- Difficulty date: March 21, 2002
- Submitted: April 25, 2002
- Operation: Air carrier
- Aircraft: N279US
- Make and model: Boeing 727251
- Aircraft serial: 21158
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, IT WAS DISCOVERED THAT THE COCKPIT EMERGENCY EXIT LIGHT WOULD NOT ILLUMINATE.  REMOVED AND REPLACED THE EMERGENCY EXIT LIGHT ASSEMBLY IN THE COCKPIT.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
